RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 56–59 (Mi dan39127)  

CYBERNETICS AND THE REGULATION THEORY

A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems

V. L. Azarov, L. N. Lupichev, G. A. Tavrizov

Institute of Control Sciences, Moscow

Full text: PDF file (583 kB)

Bibliographic databases:
UDC: 517.9
Presented: Б. Н. Петров
Received: 24.06.1974

Citation: V. L. Azarov, L. N. Lupichev, G. A. Tavrizov, “A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 56–59

Citation in format AMSBIB
\Bibitem{AzaLupTav75}
\by V.~L.~Azarov, L.~N.~Lupichev, G.~A.~Tavrizov
\paper A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 56--59
\mathnet{http://mi.mathnet.ru/dan39127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0388138}
\zmath{https://zbmath.org/?q=an:0332.47007}


Linking options:
  • http://mi.mathnet.ru/eng/dan39127
  • http://mi.mathnet.ru/eng/dan/v223/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020